# SDR UIEA2018102602374

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 112T173017
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE NR 1 PYLON, THE DIAGONAL BRACE AFT ATTACHMENT ON FRONT SPAR HAS PITTING AND FRETTING CORROSION'S ON THE BUSHINGS. ACCOMPLISHED SB 767-57-053 HIGH INTERFERENCE FIT METHOD OF BUSHINGS.
